PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 1 | 41-52
Tytuł artykułu

Some properties of epimorphisms of Hilbert algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper represents a start in the study of epimorphisms in some categories of Hilbert algebras. Even if we give a complete characterization for such epimorphisms only for implication algebras, the following results will make possible the construction of some examples of epimorphisms which are not surjective functions. Also, we will show that the study of epimorphisms of Hilbert algebras is equivalent with the study of epimorphisms of Hertz algebras.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
1
Strony
41-52
Opis fizyczny
Daty
wydano
2010-02-01
online
2010-02-02
Twórcy
  • University of Craiova
Bibliografia
  • [1] Balbes R., Dwinger Ph., Distributive lattices, Missouri Univ. Press, Columbia, Missouri, 1975
  • [2] Buşneag D., Categories of algebraic logic, Editura Academiei Române, Bucharest, 2006
  • [3] Celani S.A., Cabrer L.M., Duality for finite Hilbert algebras, Discrete Math., 2005, 305(1–3), 74–99 http://dx.doi.org/10.1016/j.disc.2005.09.002
  • [4] Celani S.A., Cabrer L.M., Topological duality for Tarski algebras, Algebra Universalis, 2007, 58, 73–94 http://dx.doi.org/10.1007/s00012-007-2041-1
  • [5] Diego A., Sur les algèbres de Hilbert, Collection de Logique Mathematique, Série A, 1966, 21, 1–54 (in French)
  • [6] Figallo Jr A., Ziliani A., Remarks on Hertz algebras and implicative semilattices, Bull. Sect. Logic Univ. Lódz, 2005, 1(34), 37–42
  • [7] Figallo A.V., Ramon G., Saad S., A note on the Hilbert algebras with infimum, Math. Contemp., 2003, 24, 23–37
  • [8] Gluschankof D., Tilli M., Maximal Deductive Systems and Injective Objects in the Category of Hilbert Algebras, Zeitschr. Für Math. Logik und Grundlagen der Math., 1988, 34, 213–220 http://dx.doi.org/10.1002/malq.19880340305
  • [9] Jun Y.B., Commutative Hilbert Algebras, Soochow J. Math., 1996, 22(4), 477–484
  • [10] Porta H., Sur quelques algèbres de la Logique, Port. Math., 1981, 40(1), 41–77
  • [11] Rasiowa H., An algebraic approach to non-classical logics, Stud. Logic Found. Math., 1974, 78
  • [12] Torrens A., On The Role of The Polynomial (X → Y) → Y in Some Implicative Algebras, Zeitschr. Für Math. Logik und Grundlagen der Math., 1988, 34(2), 117–122 http://dx.doi.org/10.1002/malq.19880340205
  • [13] Taşcău D.D., Some properties of the operation x ∪ y = (x → y) → ((y → x) → x) in a Hilbert algebra, An. Univ. Craiova Ser. Mat. Inform., 2007, 34(1), 78–81
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0070-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.